# SDR USAA980394

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Part time: 44,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK, FOUND TWO CRACKS 2 INCHES LONG AT STATION 1437, LONGERON 2-3 AND 3-4 RIGHT.  INSTALLED DOUBLERS PER SRM 53-04 FIG 27.  (M)
